A 55-year-old female asked:
Disclaimer

my left leg has been crippled by fluoroquinolone toxicity. is there any treatment?

1 doctor answer
Dr. Alvin Stein
59 years experience Pain Management
Not much help around: It is a very bad problem with lots of people hurt and no much available reliable relief. May try some forms of detoxification . It is a Fluoride compound that needs to be removed.
Answered on Jun 25, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Robert Uyeda
44 years experience General Surgery
This is a rare: Problem, and it appears no one has a cure. If your symptoms are severe, contact the doctor who gave you the medicine. He can refer you to a speciali ... Read More
2
2 thanks
A 60-year-old male asked:
Dr. Samuel Bayles
18 years experience Child Psychiatry
Known syndrome: it should be known by most family docs and internists that fluoroquinolones may cause sudden, serious, and potentially permanent peripheral neuropathy ... Read More
A 31-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Absolutely: But am unaware of long-term effects. Most of the neurotoxicity seems reversible with discontinuance of the medication. Benzodiazapines may or may no ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Clarence Grim
56 years experience Endocrinology
Detox: See a real Dr. not one that recommends detox.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month